Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 649, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 3, 2017, 11:06 PM CDT for 5 counties in Oklahoma. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2017, 11:06 PM CDT (04:06 UTC)
- Expired
- Jul 4, 2017, 12:15 AM CDT
- In force
- 69 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Coal County, OK, Hughes County, OK, Johnston County, OK, Pontotoc County, OK, Seminole County, OK
The radar
The Norman radar (KTLX), 86 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 8:39 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2711 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1254 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 17.0
The text
As transmitted.
861
WUUS54 KOUN 040406
SVROUN
OKC029-063-069-123-133-040515-
/O.NEW.KOUN.SV.W.0649.170704T0406Z-170704T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
1106 PM CDT MON JUL 3 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
North central Johnston County in southeastern Oklahoma...
Coal County in southeastern Oklahoma...
Seminole County in east central Oklahoma...
Pontotoc County in east central Oklahoma...
Hughes County in southeastern Oklahoma...
* Until 1215 AM CDT
* At 1106 PM CDT, severe thunderstorms were located along a line
extending from 3 miles north of Cromwell to 3 miles north of Wewoka
to near Byng to near Vanoss, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Ada, Seminole, Holdenville, Coalgate, Wewoka, Konawa, Wetumka,
Byng, Allen, Roff, Stonewall, Bowlegs, Dustin, Tupelo, Francis,
Calvin, Cromwell, Fitzhugh, Stuart and Lamar.
This includes Interstate 40 between mile markers 205 and 213.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Damaging winds and continuous cloud to ground lightning are
occurring with these storms. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
&&
LAT...LON 3514 9601 3512 9601 3512 9603 3505 9609
3467 9609 3449 9625 3450 9682 3459 9682
3460 9693 3478 9693 3490 9678 3541 9659
3539 9654 3542 9656 3543 9649 3546 9648
3545 9644 3529 9644 3529 9598 3515 9598
TIME...MOT...LOC 0406Z 317DEG 27KT 3539 9645 3520 9649 3490 9670 3472
9689
HAIL...0.75IN
WIND...60MPH
$$
032 follow-up statements
192
WWUS54 KOUN 040500
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1200 AM CDT TUE JUL 4 2017
OKC133-040510-
/O.CAN.KOUN.SV.W.0649.000000T0000Z-170704T0515Z/
Seminole OK-
1200 AM CDT TUE JUL 4 2017
...THE SEVERE THUNDERSTORM WARNING FOR SEMINOLE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3505 9609 3467 9609 3449 9625 3450 9682
3459 9682 3460 9693 3478 9693 3490 9678
3486 9673 3487 9669 3493 9669 3490 9666
3492 9658 3487 9653 3488 9651 3511 9649
3511 9644 3529 9644 3529 9598 3515 9598
TIME...MOT...LOC 0500Z 317DEG 27KT 3511 9613 3492 9617 3462 9638 3444
9657
$$
OKC029-063-069-123-040515-
/O.CON.KOUN.SV.W.0649.000000T0000Z-170704T0515Z/
Johnston OK-Coal OK-Pontotoc OK-Hughes OK-
1200 AM CDT TUE JUL 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTH CENTRAL JOHNSTON...COAL...PONTOTOC AND HUGHES COUNTIES...
At 1200 AM CDT, severe thunderstorms were located along a line
extending from near Lamar to 4 miles west of Stuart to near
Centrahoma to 3 miles east of Connerville, moving southeast at 30
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Ada, Holdenville, Coalgate, Wetumka, Byng, Allen, Roff, Stonewall,
Dustin, Tupelo, Francis, Calvin, Fitzhugh, Stuart, Lamar, Gerty,
Horntown, Centrahoma, Yeager and Atwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3505 9609 3467 9609 3449 9625 3450 9682
3459 9682 3460 9693 3478 9693 3490 9678
3486 9673 3487 9669 3493 9669 3490 9666
3492 9658 3487 9653 3488 9651 3511 9649
3511 9644 3529 9644 3529 9598 3515 9598
TIME...MOT...LOC 0500Z 317DEG 27KT 3511 9613 3492 9617 3462 9638 3444
9657
HAIL...<.75IN
WIND...60MPH
$$
03016
WWUS54 KOUN 040509 RRA
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1209 AM CDT TUE JUL 4 2017
OKC029-063-069-123-040519-
/O.EXP.KOUN.SV.W.0649.000000T0000Z-170704T0515Z/
Johnston OK-Coal OK-Pontotoc OK-Hughes OK-
1209 AM CDT TUE JUL 4 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JOHNSTON...
COAL...PONTOTOC AND HUGHES COUNTIES WILL EXPIRE AT 1215 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However heavy rain
is still possible with these thunderstorms.
LAT...LON 3505 9609 3467 9609 3449 9625 3450 9682
3459 9682 3460 9693 3478 9693 3490 9678
3486 9673 3487 9669 3493 9669 3490 9666
3492 9658 3487 9653 3488 9651 3511 9649
3511 9644 3529 9644 3529 9598 3515 9598
TIME...MOT...LOC 0509Z 317DEG 27KT 3507 9608 3488 9612 3458 9633 3440
9652
$$
MAHALEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 5:58 PM CDT, 5 hours 8 minutes earlier.
Area forecast discussion, Jul 3, 5:58 PM CDT, 5 hours 8 minutes before
Area Forecast Discussion National Weather Service Norman OK 558 PM CDT Mon Jul 3 2017 .DISCUSSION... The July 4-5, 2017 00 UTC TAF discussion follows: && .AVIATION... Severe thunderstorms across northwest Oklahoma are expected to consolidate into a complex and shift southeastward through this evening into the early morning hours. Very gusty winds (>50 knots in the strongest storms), hail, and reduced visibility will be possible as the complex passes by from northwest to southeast. A period of MVFR conditions will be possible behind the complex, though confidence is too low to include in TAFS. Otherwise, expect somewhat variable winds behind the complex to become predominantly southerly by tomorrow morning. Additional thunderstorms could develop tomorrow afternoon, but the probability of affecting a given terminal is too low to include in the TAFs. Mahale && .PREV DISCUSSION... /issued 302 PM CDT Mon Jul 3 2017/ DISCUSSION... As discussed with the update earlier, there is a strong signal for a convective complex developing this afternoon northwest, and sweeping southeast through the area this afternoon through early Tuesday morning. And with this is the high probability of damaging winds and heavy rainfall, and will explicitly mention these possibilities in the zones tonight. With this evolution now expected, this shifts the focus for storms tomorrow more to the south closer to any remnant surface boundary, although a lot will depend on what specifically happens overnight. The base of the upper trough across the Midwest is progged to continue to poke into Oklahoma Wednesday which could help support scattered thunderstorms. Upper ridge strengthens in the Rockies and the High Plains later this week which will reduce precipitation chances Thursday and Friday, but then we will start again with precipitation chances of late storms moving off the central High Plains into northeastern sections of the area. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 70 89 70 88 / 70 30 40 30 Hobart OK 70 92 71 91 / 70 20 40 30 Wichita Falls TX 74 92 73 91 / 60 30 40 30 Gage OK 65 91 67 92 / 70 20 20 20 Ponca City OK 69 84 68 88 / 70 30 30 20 Durant OK 73 88 72 88 / 60 40 40 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 03/10/10
Hazardous weather outlook, Jul 3, 9:35 PM CDT, 1 hour 31 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 935 PM CDT Mon Jul 3 2017 OKZ004>048-050>052-TXZ083>090-050245- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 935 PM CDT Mon Jul 3 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is a Enhanced Risk of severe thunderstorms tonight across parts of central and southern Oklahoma and a small part of western north Texas. .Location... The Enhanced risk is south of a line from Cheyenne to Watonga and Enid and north of a line from Quanah and Vernon Texas, to Duncan to Pauls Valley and Seminole. A Slight risk surrounds the Enhanced risk and includes areas south of a line from Arnett to Cherokee. .Timing... Through 1 am. .Impacts... Winds up to 70 mph. Hail up to the size of Nickels. Flooding rain. .Discussion... A line of strong to severe thunderstorms will continue to push south through central and southern Oklahoma and western north Texas late this evening into the overnight hours. Damaging straight line winds will be the main threat, with heavy rainfall also possible, especially across the enhanced and slight risk areas. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk areas should prepare for severe weather operations this afternoon and evening. .Heavy rain... Torrential rain will be likely with many of the storms through tonight. Flooding may occur in areas with poor drainage, or where heavy rain fell on Sunday or Sunday night. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Thunderstorms... There will be a chance of thunderstorms each day except Friday. Severe storms will be possible over northern and central Oklahoma Tuesday and Wednesday. .Heavy rain... Flooding will be possible again Tuesday and Wednesday across northern and central Oklahoma. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Jul 3, 10:22 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1022 PM CDT MON JUL 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1018 PM TSTM WND GST 1 ENE TECUMSEH 35.26N 96.92W
07/03/2017 E60 MPH POTTAWATOMIE OK EMERGENCY MNGR
&&
JPLocal storm report, Jul 3, 10:29 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1029 PM CDT MON JUL 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 1 S DRUMMOND 36.28N 98.03W
07/03/2017 GARFIELD OK EMERGENCY MNGR
MANY UTILITY POLES DOWNED.
&&
JPLocal storm report, Jul 3, 10:33 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1033 PM CDT MON JUL 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0959 PM TSTM WND GST 3 SSW LAWTON 34.57N 98.42W
07/03/2017 M63 MPH COMANCHE OK ASOS
AT LAWTON-FORT SILL REGIONAL AIRPORT.
&&
JPSpecial weather statement, Jul 3, 10:41 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1041 PM CDT MON JUL 3 2017
OKZ020-026-040415-
Payne OK-Lincoln OK-
1041 PM CDT MON JUL 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR eastern Payne and northeastern
Lincoln Counties Until 1115 PM CDT...
AT 1038 PM CDT, a strong thunderstorm was located 4 miles southwest
of Shamrock, moving east at 40 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Cushing, Chandler, Stroud, Yale, Davenport, Ripley, Agra, Kendrick,
Quay, Avery, Ingalls and Parkland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Severe weather is not expected and no warnings are anticipated at
this time.
&&
LAT...LON 3570 9688 3608 9701 3618 9682 3616 9682
3616 9662 3570 9662
TIME...MOT...LOC 0338Z 248DEG 36KT 3588 9666
03Local storm report, Jul 3, 11:02 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1102 PM CDT MON JUL 3 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM FLASH FLOOD 2 NNW MERIDIAN 35.87N 97.26W
07/03/2017 LOGAN OK EMERGENCY MNGR
ROAD CLOSED DUE TO HIGH WATER.
&&
JPSpecial weather statement, Jul 3, 11:05 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1105 PM CDT MON JUL 3 2017
OKZ027-028-037>042-044>047-050-051-TXZ090-040445-
Love OK-Tillman OK-Cotton OK-Stephens OK-Garvin OK-Marshall OK-
McClain OK-Comanche OK-Grady OK-Carter OK-Pontotoc OK-Johnston OK-
Murray OK-Jefferson OK-Clay TX-
1105 PM CDT MON JUL 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Love...east central
Tillman...Cotton...Stephens...Garvin...northwestern Marshall...south
central McClain...southeastern Comanche...southeastern Grady...
Carter...southwestern Pontotoc...western Johnston...Murray...
Jefferson and northern Clay Counties Until 1145 PM CDT...
AT 1102 PM CDT, strong thunderstorms were along a line extending from
near Fitzhugh to 6 miles northeast of Milo to 6 miles southeast of
Cookietown, moving southeast at 35 MPH. Strong, gusty winds will
likely occur ahead of the thunderstorms.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Locations impacted include...
Southern Lawton, Ardmore, Duncan, Pauls Valley, Sulphur, Marlow,
Frederick, Davis, Walters, Waurika, Lone Grove, Healdton, Wynnewood,
Wilson, Comanche, Stratford, Geronimo, Maysville, Bray and Dickson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3441 9904 3462 9806 3494 9721 3493 9712
3447 9651 3417 9680 3400 9783
TIME...MOT...LOC 0402Z 292DEG 29KT 3469 9679 3438 9725 3422 9836
MAHALEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:18 PM CDT | Special Weather Statement | OUN | Kingfisher, Logan | 27 min |
| Jul 3, 7:19 PM CDT | Special Weather Statement | OUN | Blaine, Custer, Dewey, Kingfisher, Major, Roger Mills | 41 min |
| Jul 3, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble | 51 min |
| Jul 3, 7:27 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Custer, Dewey, Washita | 48 min |
| Jul 3, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 47 min |
| Jul 3, 7:34 PM CDT | Special Weather Statement | OUN | Kingfisher | 26 min |
| Jul 3, 7:51 PM CDT | Tornado Warning | OUN | Garfield | 9 min |
| Jul 3, 7:58 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Major, Noble | 62 min |
| Jul 3, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 43 min |
| Jul 3, 8:08 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher, Logan | 37 min |
| Jul 3, 8:09 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 51 min |
| Jul 3, 8:11 PM CDT | Special Weather Statement | OUN | Canadian, Kingfisher | 34 min |
| Jul 3, 8:20 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kingfisher, Oklahoma | 40 min |
| Jul 3, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills, Washita | 19 min |
| Jul 3, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 35 min |
| Jul 3, 8:53 PM CDT | Special Weather Statement | OUN | Beckham, Custer, Greer, Washita | 37 min |
| Jul 3, 8:58 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Cleveland, Comanche, Grady, Kay and 10 more | 62 min |
| Jul 3, 9:05 PM CDT | Special Weather Statement | OUN | Beckham, Greer, Harmon, Jackson, Kiowa | 25 min |
| Jul 3, 9:14 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon | 46 min |
| Jul 3, 9:24 PM CDT | Areal Flood Advisory | OUN | Logan, Noble, Payne | 3 hr |
| Jul 3, 9:36 PM CDT | Flash Flood Warning | OUN | Logan | 3 hr |
| Jul 3, 9:41 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Pottawatomie | 34 min |
| Jul 3, 9:45 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson, Kiowa | 45 min |
| Jul 3, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Noble, Oklahoma, Payne and 1 more | 46 min |
| Jul 3, 10:02 PM CDT | Special Weather Statement | OUN | Comanche, Cotton, Garvin, McClain, Stephens | 58 min |
| Jul 3, 10:02 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Harmon, Jackson, Kiowa, Tillman | 58 min |
| Jul 3, 10:13 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Jefferson, Stephens, Tillman | 47 min |
| Jul 3, 10:15 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Hughes, McClain, Pontotoc, Pottawatomie and 1 more | 60 min |
| Jul 3, 10:16 PM CDT | Flash Flood Warning | OUN | Logan, Payne | 3 hr |
| Jul 3, 10:30 PM CDT | Tornado Warning | OUN | Pottawatomie, Seminole | 13 min |
| Jul 3, 10:41 PM CDT | Special Weather Statement | OUN | Payne | 34 min |
| Jul 3, 10:55 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 50 min |
| Jul 3, 11:05 PM CDT | Special Weather Statement | OUN | Carter, Cotton, Garvin, Jefferson, Murray, Stephens | 40 min |
| Jul 3, 11:32 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Jefferson | 43 min |
| Jul 4, 12:13 AM CDT | Areal Flood Advisory | OUN | Pontotoc | 3 hr |
| Jul 4, 12:52 AM CDT | Special Weather Statement | OUN | Carter, Johnston, Love, Marshall | 23 min |
| Jul 4, 1:06 AM CDT | Special Weather Statement | OUN | Atoka | 24 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.